MathSciNet Relay Station
MathSciNet bibliographic data
MR889742 (89i:58121a) 58F21 (34C05 34C25)
Écalle, Jean; Martinet, Jean; Moussu, Robert; Ramis, Jean-Pierre Non-accumulation des cycles-limites. I. (French) [Nonaccumulation of limit cycles. I] C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 13, 375–377.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement